RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Computer Optics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Computer Optics, 2016, Volume 40, Issue 2, Pages 275–283 (Mi co142)  

IMAGE PROCESSING, PATTERN RECOGNITION

Method for the reliable shortest path search in time-dependent stochastic networks and its application to GIS-based traffic control

A. A. Agafonovab, V. V. Myasnikovab

a Samara State Aerospace University, Samara, Russia
b Image Processing Systems Institute, Russian Academy of Sciences, Samara, Russia

Abstract: A reliable shortest path problem in time-dependent stochastic networks is considered in this paper. We develop and research a method for reliable routing that uses actual and forecast information of traffic flow parameters. We compare the performance of the proposed algorithm with that of a well-known algorithm on a real traffic network in the city of Samara, Russia. On the basis of computing experiments it is shown that while being a bit more computationally challenging, the proposed method increases the possibility of successfully solving the shortest path problem in a time-dependent stochastic network.

Keywords: reliable shortest path, adaptive routing, time-dependent network, stochastic network.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation
Russian Foundation for Basic Research 13-07-12103--
15-07-01164-
16-37-00055-_
This work was supported in part by the Ministry of Education and Science of the Russian Federation in the framework of implementation of the Program of increase of competitiveness SSAU among the world's leading research and education centers for 2013-2020, as well as RFBR grants 13-07-12103-ofi-m, 15-07-01164-a, 16-37-00055-mol_a.


DOI: https://doi.org/10.18287/2412-6179-2016-40-2-275-283

Full text: PDF file (255 kB)
Full text: http://www.computeroptics.smr.ru/.../400219.html
References: PDF file   HTML file

Received: 21.01.2016
Revised: 24.02.2016

Citation: A. A. Agafonov, V. V. Myasnikov, “Method for the reliable shortest path search in time-dependent stochastic networks and its application to GIS-based traffic control”, Computer Optics, 40:2 (2016), 275–283

Citation in format AMSBIB
\Bibitem{AgaMya16}
\by A.~A.~Agafonov, V.~V.~Myasnikov
\paper Method for the reliable shortest path search in time-dependent stochastic networks and its application to GIS-based traffic control
\jour Computer Optics
\yr 2016
\vol 40
\issue 2
\pages 275--283
\mathnet{http://mi.mathnet.ru/co142}
\crossref{https://doi.org/10.18287/2412-6179-2016-40-2-275-283}


Linking options:
  • http://mi.mathnet.ru/eng/co142
  • http://mi.mathnet.ru/eng/co/v40/i2/p275

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Computer Optics
    Number of views:
    This page:177
    Full text:61
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020